Connect with others who understand.

sign up log in
About DiabetesTeam
Real members of DiabetesTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

WARNING TMI: Metformin And Amaryl, Anyone Else Have Tummy Troubles While Taking These?

WARNING TMI: Metformin And Amaryl, Anyone Else Have Tummy Troubles While Taking These?

My dr has prescribed Metformin and Amaryl and it does a pretty good job of keep my sugar levels down. The trouble is every time I eat, I have to rush to the restroom, in hopes I make it there, because it gives me diarrhea. Anyone else dealing with this?

A DiabetesTeam Member said:

Metformin has diaahea as a side effect

posted over 5 years ago
A DiabetesTeam Member said:

I was like that until they changed my metformin to a slow release one

posted over 5 years ago
A DiabetesTeam Member said:

yes i had this when i first started taking it then i just had bad stomach pains from gas but i would feel like i was going to throw up at night when lying in bed it was that bad i spent most of the night getting up and down to the toilet thinking i was going to vomit was on it for 2 months went back to doc and told them im not taking this crap give me something else

posted over 5 years ago
A DiabetesTeam Member said:

Maybe it's the combo. Thou I have seen where people have an isssue with the metformin.. Not familiar with the other. It's a reaction to one of them or both.

posted over 5 years ago
A DiabetesTeam Member said:

What is bitter melon plz?

posted over 5 years ago
Already a Member? Log in